Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

HCG drops, vomiting sensation, stomach pain. Cancerous?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
i am talking 9 hcg drops at morning and evening from 2 days a go but i feel vometing and stomach pain.
Should I continue it or not?
Should I reduce the dose?
Does it cause a cancer or something like?
Posted Mon, 7 May 2012 in Weight & Lifestyle
Answered by Dr. Puneet Maheshwari 3 hours later

Thanks for the query,

Based on my experience, HCG is very safe and there are no common side effects. However, most patients who had a very FATTY diet experience mild to moderate nausea and vomiting in the first few days after starting, This usually pass off gradually and is completely normal.

I want to clear another point that, on rare occasions, a patient may develop a small skin reaction (rash) somehwere on the body. They are small, itchy and go away in a few days.

During an HCG program the body is filtering through A LOT of toxins that are stored in the fat.

Injectable HCG is also a good option but must be from a trusted pharmacy.

So, dont worry for symptoms like abdominal pain, nausea, vomiting, it is a temporary phase, and the symptoms will subside in next few days. Don't stop it unless you are not able to control yourself or do not have help. And no need to decrease the dose, it is very appropriate for your age.

Now as far as cancer is concerned, studies shows that, it is a very rare phenomenon.

Hope, this answers your query. I will be available for follow ups.


Above answer was peer-reviewed by
Follow-up: HCG drops, vomiting sensation, stomach pain. Cancerous? 3 hours later
Thanks Dr. Punnet
*but from net research ...they said that it may cause hyper ovarian stimulation that cause this that XXXXXXX for me?
*You recommend that 9 drops in the morning and 9 drops in the evening?
* How to reduce this symptoms ...Is Zantac or Rantedine is useful?
*Must I folllow a diet or it is enough to take the hcg drops?
Sorry for disturbace.
Answered by Dr. Puneet Maheshwari 58 minutes later
Hi and thanks again,

Hyper ovulation syndrome as a complication of hcg is a very rare case, that too, if you are using it in excessive and prolonged. So you need not worry.

9 Drops both in morning and evening is usually adequate. You are not expected to encounter any side effect with this dose. Discuss and follow up with your primary doctor for the exact dose and frequency.

To reduce these symptoms, your doctors may prescribe you proton pump inhibitors with antiemetics. Drinking plenty of water helps.

Take low calorie, fat free diet, with regular aerobic exercises.

Hope I have answered your query.

Wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor